MathSciNet Relay Station
MathSciNet bibliographic data
MR979053 46E10
Sternfeld, Yaki; Weit, Yitzhak Affine invariant subspaces of $C({\bf C})$. Proc. Amer. Math. Soc. 107 (1989), no. 1, 231–236.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement